# SDR MASA200800112

- Difficulty date: February 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 23,977 hours, 17,920 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Bottle
- Condition: Low
- Location: Oxygen System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2777 PHX-BFL - PORTABLE O2 BOTTLE WAS LOW AT 1500 PSI.  MX SERVICED THE BOTTLE TO 1850 PSI.
